# SDR SCNA20250902348

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 56,121 hours, 24,432 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLACARD ON FORWARD GALLEY COFFEE MAKER IS BENT AND SHARP.  SECURED FWD. GALLEY PLACARD AT COFFEE MAKER PER AMM 11-32-00
